Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleFinite lattices and lexicographic Gröbner bases
Author(s) Annetta Aramova, Jürgen Herzog, Takayuki Hibi
TypeArticle in Journal
AbstractBy means of combinatorics on finite distributive lattices, lexicographic quadratic Grobner bases of certain kinds of subrings of an affine semigroup ring arising from a finite distributive lattice will be studied.
Length9
ISSN0195-6698
CopyrightAcademic Press
File
URL dx.doi.org/10.1006/eujc.1999.0358
LanguageEnglish
JournalEuropean Journal of Combinatorics
Volume21
Number4
Pages431-439
PublisherAcademic Press Ltd.
AddressLondon, UK, UK
Year2000
MonthMay
Edition0
Translation No
Refereed No
Webmaster